# SDR SWAA2025021089588

- Difficulty date: January 26, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B MAIN FLAP FWD SPAR HAS 2 EACH ELONGATED HOLES ON UPPER FLANGE BETWEEN 9' INCHES AND 12' INCHES FROM I/B SIDE.<[01] REPAIRED PER EA 25-157-00287;[02] REPAIRED PER EA 25-157-00287
